# SDR BJNA202406250001

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N801XT
- Make and model: Boeing 737-86N
- Aircraft serial: 35220
- Aircraft time: 47,727 hours, 17,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 115412
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD AREA EMERGENCY LIGHTS/FWD OVER THE WING EMERGENCY LIGHT STAYS ON WHEN POWER DOWN AIRCRAFT.  / REMOVED AND REPLACE EMERGENCY BATTERT PACK POWER SUPPLY ASSY.  (M02335) IAW AMM 33-51-06-960-806 OPPS CK GOOD.
